# SDR DXTA2012061104995

- Difficulty date: June 9, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Beech 400A
- Aircraft serial: RK469
- Aircraft time: 2,692 hours, 2,582 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE PLACED DOWN, GEAR DID NOT EXTEND SLOW TO EXTEND.  REMOVED CONNECTOR PLUG AND CHECKED PINS AND PLUG WITH NO DISCREPANCIES NOTED.  CLEANED AND LUBRICATED SELECTOR HANDLE, SECURED CONNECTOR PLUG, AND PERFORMED MLG FUNCTIONAL CHECK.  OPS CHECKED GOOD. REF MM 32-00-00.
